Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The regular group $ C\sp*$-algebra for real-rank one groups

Authors: Robert Boyer and Robert Martin
Journal: Proc. Amer. Math. Soc. 59 (1976), 371-376
MSC: Primary 22D25
MathSciNet review: 0476913
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a connected semisimple real-rank one Lie group with finite center and let $ C_\rho ^{\ast}(G)$ denote the regular group $ {C^{\ast}}$-algebra of $ G$. In this paper a complete description of the structure of $ C_\rho ^{\ast}(G)$ is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D25

Retrieve articles in all journals with MSC: 22D25

Additional Information

PII: S 0002-9939(1976)0476913-8
Keywords: Semisimple Lie groups, Cartan subgroups, Weyl group, irreducible unitary representations, left regular representation, principal series, discrete series, reduced dual, hull-kernel topology, $ {C^{\ast}}$-algebras, restricted product
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia